Jump to content

Mestinon Problems


Adria
 Share

Recommended Posts

Hello Everyone,

I took my BP in 3 different positions and this is what I got: lying down flat 133/79 HR 106; sitting 116/67 HR 103; standing 77/41 HR 122

The longer I stand up the lower my BP drops and the faster my HR goes. Needless to say, when I stand up I feel very dizzy/drunk and the room goes dark. :lol: I also have palpitations and the usual pre-syncopal numb limbs, sweating, etc. My cardiologist now wants me to completely stop taking my alpha blocker Coreg, which I have been on at 12.5mg 3 times a day. :o No taper or anything just completely stop and continue taking the mestinon at 60mg 3 times a day. It seems like this would cause my heart to beat even faster although it may improve my BP. I am very confused. :huh: How did everyone else out there feel as they were adjusting to mestinon? I have been feeling quite weak and exhausted lately but I think that is largely due to the low BP and fast HR. I guess I am simply not sure as to whether I should be concerned about the symptoms that I am experiencing. Any advice would be greatly appreciated. Thanks.

Adria

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...